MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 B
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: vyaire field service went onsite replace3 ohms driver.Cannot zero mean pressure order alarm pcb (printed circuit board).
 
Event or Problem Description
It was reported to vyaire medical that the 3100b when device is powered on, the map incrementally increased to max (~60cmh2o) without any intervention.The customer confirmed that there is no patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
Updated information:g3, g6, h2 and h10 additional information:as a resolution, replace pressure transducer pwb assembly.All work accomplished per 3100b service manual.Performed patient circuit calibration and performance check, unit passes.Vent is operational and meets oem (original equipment manufacture) specifications.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h6 and h11 result of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The reported ¿map incrementally increased to max¿ was not duplicated, however a voltage fluctuation at ambient pressure was found during testing which caused zero calibration reading on test vent to drift outside of the ±0.3cmh2o spec when compared to actual reading from external manometer.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18622970
Report Number2021710-2024-18720
Device Sequence Number15330731
Product Code LSZ
UDI-Device Identifier10846446003543
UDI-Public(01)10846446003543
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 B
Device Catalogue Number770155
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/22/2024
02/19/2025
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date04/15/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown